Body Weakness And Knee Pain After Taking TB Drugs?

Illustration of Body Weakness And Knee Pain After Taking TB Drugs?
Illustration: Body Weakness And Knee Pain After Taking TB Drugs? frontiersin.org

Noon, I am an 18 year old male, I have TB, why is it that after I took TB medicine, my body was weak, and I was not strong enough to urinate standing up, until my knees were sore and sore, is that safe? Can I take a vitamin supplement such as vitamin B complex, vitamin C which is usually sold in pharmacies?

1 Answer:

Hello, thank you for your question.

Tuberculosis (TB) or also known as TB is a disease caused by the bacteria Mycobacterium tuberculosis. This bacterial infection can occur in the lungs, brain, skin, or lymph nodes. The term tuberculosis refers to tuberculosis infection in the lungs.

TB treatment requires various types of antibiotic combinations, such as rifampicin, isoniazid, pyrazinamide, and ethambutol. Some of the side effects of treatment that may occur include fatigue, yellow skin, fever, lower abdominal pain, red skin, itching, bleeding in the nose, nausea, vomiting, decreased appetite, dark urine, tingling sensation, easy bruising, and dizzy.

Your symptoms may be related to the side effects of treatment. However, to ascertain other causes or not, of course, requires direct examination by a doctor. As for the supporting examinations that will be needed, for example, blood tests, X-rays, or other examinations as indicated. In the meantime you can take the vitamins as you mention.

To add information, you can read the article about TB at https://www.HealthReplies.com/tuberkulosis/pengobat

That's the information I can convey, hopefully it's useful.

: by

Related Question

Diarrhea Accompanied By Fever In Infants 5 Months After Immunization?

Diarrhea Accompanied By Fever In Infants 5 Months After Immunization?

(1 year ago)

Good afternoon, I want to ask you later on 14th, my child is immunized, but on 15pnas, it will stop after 16pm. It’s hot again until now, Pnas is accompanied by diarrhea. My ...

Can Not Sleep After Taking Headache Medication?

Can Not Sleep After Taking Headache Medication?

(12 months ago)

Hello, I have a complaint every time I take a headache before going to sleep, I have no difficulty sleeping, is this because of caffeine? Because I have the same symptoms when drin...

The Duration Of Tuberculosis Treatment?

The Duration Of Tuberculosis Treatment?

(1 year ago)

I was infected with tuberculosis and had been undergoing treatment for 2 months, and was told to check phlegm again What I want to ask, is it possible that the results will be nega...

Leave a Reply

Your email address will not be published. Required fields are marked *